# SDR C2X2008F00034

- Difficulty date: August 27, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001953
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED BURNING SMELL IN FWD CABIN AND ELECTRICAL ODOR AS WELL. EWR MX FOUND POOR GROUND AT GS 8008DC. THEN AREA WAS CLEANED AND GROUND RESECURED.  MX ALSO REMOVED AND REPLACED CABIN LIGHT CONTROL MODULE. MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AC WAS APPROVED TO RETURN TO SERVICE.  (K)
